EconPapers    
Economics at your fingertips  
 

Fundamental cycles of pre-imputations in non-balanced TU-games

Juan Cesco

International Journal of Game Theory, 2003, vol. 32, issue 2, 221 pages

Keywords: TU-games; Transfer scheme; Cycles; Non-balanced games; Characterization (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s001820300149 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:32:y:2003:i:2:p:211-221

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s001820300149

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2021-05-15
Handle: RePEc:spr:jogath:v:32:y:2003:i:2:p:211-221